Skip to Content

I took plan b and got my period early but I have been bleeding for 8 days heavily, any help?

Responses (2)

kaismama 27 Feb 2015

Actually its not your period, its just from the med.And that bleeding should not be that long or that heavy. I think if it does't stop over the weekend see your dr asap. If it would get real heavy like a hemorrhage go to the er.

jmiley22 28 Feb 2015

Thank you

LousArk 28 Feb 2015

Plan B is a massive does of hormone. It really takes your body a good few weeks to sort itself out.

You should find that the heavy bleeding stops within the next couple of days, & then you are likely to get your period, which may be a week or so later than normal. Alternatively, if your period was due quite close to when you took the Plan B, you may find that these last 8 days have been a combination of bleeding from Plan B & your period.

If the heavy bleeding goes on longer than a couple of weeks, then you may need to see your doctor, to ensure you don't become anaemic, & to possibly be given something to stop the bleeding. In most circumstances, you should find that this bleeding stops but that it may take another period/cycle before your body gets back to normal.

Plan B made me really hormonal, too. I felt really depressed for a couple of weeks, so take it easy.

Lou

jmiley22 3 Mar 2015

Thank you, I appriciate the help

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions